# SDR SWAA2021012644265

- Difficulty date: January 5, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4-LBL 14 WL 207.54.  REPAIRED FLIGHT DECK FLOOR OF BS 255 RBL 4-LBL 14 WL 207.54, IAW EA 1-A53-33179 REV 1.
